MathSciNet Relay Station
MathSciNet bibliographic data
MR2225921 (2007b:47185) 47L20 (46T05 57N20 58B10 58B20 58D19)
Andruchow, Esteban; Corach, Gustavo Metrics in the set of partial isometries with finite rank. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 16 (2005), no. 1, 31–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement